Travelling wavefronts in nonlocal diffusion equations with nonlocal delay effects

Shangjiang Guo, Johannes Zimmer

Research output: Contribution to journalArticle

1 Citation (Scopus)
25 Downloads (Pure)

Abstract

This paper deals with the existence, monotonicity, uniqueness and asymptotic behaviour of travelling wavefronts for a class of temporally delayed, spatially nonlocal diffusion equations.
Original languageEnglish
Pages (from-to)919-943
Number of pages25
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume41
Issue number2
Early online date8 Mar 2017
DOIs
Publication statusPublished - 1 Apr 2018

Fingerprint

Nonlocal Delay
Nonlocal Diffusion
Traveling Wavefronts
Nonlocal Equations
Diffusion equation
Monotonicity
Uniqueness
Asymptotic Behavior
Class

Keywords

  • math.DS
  • 35K57, 34K05, 92D25

Cite this

Travelling wavefronts in nonlocal diffusion equations with nonlocal delay effects. / Guo, Shangjiang; Zimmer, Johannes.

In: Bulletin of the Malaysian Mathematical Sciences Society, Vol. 41, No. 2, 01.04.2018, p. 919-943.

Research output: Contribution to journalArticle

@article{ba9f80649d1e4146b2ec49f351110470,
title = "Travelling wavefronts in nonlocal diffusion equations with nonlocal delay effects",
abstract = "This paper deals with the existence, monotonicity, uniqueness and asymptotic behaviour of travelling wavefronts for a class of temporally delayed, spatially nonlocal diffusion equations.",
keywords = "math.DS, 35K57, 34K05, 92D25",
author = "Shangjiang Guo and Johannes Zimmer",
year = "2018",
month = "4",
day = "1",
doi = "10.1007/s40840-017-0481-0",
language = "English",
volume = "41",
pages = "919--943",
journal = "Bulletin of the Malaysian Mathematical Sciences Society",
issn = "0126-6705",
publisher = "Springer Verlag",
number = "2",

}

TY - JOUR

T1 - Travelling wavefronts in nonlocal diffusion equations with nonlocal delay effects

AU - Guo, Shangjiang

AU - Zimmer, Johannes

PY - 2018/4/1

Y1 - 2018/4/1

N2 - This paper deals with the existence, monotonicity, uniqueness and asymptotic behaviour of travelling wavefronts for a class of temporally delayed, spatially nonlocal diffusion equations.

AB - This paper deals with the existence, monotonicity, uniqueness and asymptotic behaviour of travelling wavefronts for a class of temporally delayed, spatially nonlocal diffusion equations.

KW - math.DS

KW - 35K57, 34K05, 92D25

U2 - 10.1007/s40840-017-0481-0

DO - 10.1007/s40840-017-0481-0

M3 - Article

VL - 41

SP - 919

EP - 943

JO - Bulletin of the Malaysian Mathematical Sciences Society

JF - Bulletin of the Malaysian Mathematical Sciences Society

SN - 0126-6705

IS - 2

ER -